# SDR SWAA2024101634206

- Difficulty date: September 4, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BRACKET FLOOR STRUCTURE LOCATED STA312 AND LBL54 WL208.1 AT FWD GALLEY AREA 2024-565239<[01] REPLACED BRACKET FLOOR STRUCTURE LOCATED STA312 AND LBL54 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5220 SHEET:1 REV:-;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
